# SDR HALA2017110800270

- Difficulty date: November 8, 2017
- Submitted: November 9, 2017
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 11,881 hours, 1,944 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Out Of Position
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A PAX OXYGEN MASK DROP TEST,  FOUND THE AFT RT LAVATORY MASKS DID NOT DROP. REMOVED THE PIN, REPOSITIONED OXYGEN MASK BOX.
